# SDR SWAA2018043021564

- Difficulty date: April 23, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 19,581 hours, 8,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 727H TO BS 847.  REPAIRED SUPPORT IAW SRM AND DWG.
